# SDR USAASB96081

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1862 - BWI - DURING APPROACH TO DCA, GEAR WAS LOWERED BUT WE HAD NO INDICATION OF SAFE INDICATIONS.  DIVERTED TO BWI.  EMERGENCY DECLARED.  MAINTENANCE CYCLED THE GEAR SEVERAL TIMES, COULD NOT DUPLICATE FAULT.  REPLACED THE FOLLOWING ITEMS AS A PRECAUTIONARY MEASURE, L/G AIR GROUND RELAY, LIGHTS C/B, MASTER DIM BUS C/B.  GEAR SWING NORMAL.  (M)
